# SDR SWAA031303

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 14,828 hours, 8,665 cycles
- Engine: Ge CFM56*
- Engine time: 14,828 hours, 8,665 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT SHUTDOWN, DECLARED EMERGENCY, AIR TURNBACK, NR 1 ENGINE FAILURE, AUTO SHUTDOWN IN-FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
